# SDR UHLA2014090300653

- Difficulty date: September 3, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 20,940 hours, 13,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SERVICE DOOR INTERIOR STRUCTURE BOTTOM AFT CORNER.  BLENDED CORROSION IAW SRM 51-10-03.  PERFORMED PERMANENT REPAIR IAW ETD 170-077210.  MAJOR REPAIR
